Orthorecursive Expansions in Hilbert Spaces / Politov A.V. // Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika. 2010. № 3. P. 3-7 [Moscow Univ. Math. Bulletin. Vol. 72, N 2, 2017. P. 95-99].
Orthorecursive expansions over systems of closed subspaces of a Hilbert space are considered. Sufficient conditions for convergence of these expansions to the expanded elements are proved. The results obtained are illustrated on systems of contractions and translations of fixed functions.
orthorecursive expansion, convergence, system of contractions and translations.